This is not a pleasant topic, but here goes. I have been taking creatine for years, and recentley I have been getting what seems like anal leakage (water in my stool). Is it possible to build an allergic reaction to creatine after I have been on it for years?
what kind of creatine are you using? I would go for the pure stuff like creapure creatin. You might want to give that a shot.
You may be overloading. My bowels are upset if I take more than 5g per day.
If yo have been taking creatine for years and you have just recently experienced the anal leak what makes you think creatine is the problem? If it never happened before I would look at what else may have changed and more likely attribute it to something new in your diet.
i thought anal leakage meant that you leaked througout the day like when you arent taking a shit. Never had that happen to me, but reminds me of a funny SNL fake commercial.